# SDR AALA20150410001

- Difficulty date: April 9, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 1,433 hours, 499 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Underserviced
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ALL LAVATORIES REPORTED TO BE INOPERATIVE.  DIVERTED.  SERVICED LAVATORIES.  SYS CHECKED NORMAL.
